Too much talks, attention seeking, emotional after taking Zytiga along with lupron injections. Recommend
My husbands been on zytiga for 7 months along with Lupron injections and I know this suppresses testosterone. He is doing well with it. I was wondering with the lack of testosterone will it cause him to talk too much, become attention seeking, emotional, easily hurt feelings etc.? It's getting to the point of driving me nuts!
Hi ZYTIGA Tablets contains abiraterone acetate and is used for the treatment of patients with metastatic castration-resistant prostate cancer. Injection Lupron (leuprolide) may be used in the treatment of hormone-responsive cancers such as prostate cancer or breast cancer. Lupron (leuprolide) may dramatically reduce testosterone level in male. But low testosterone may not cause talk too much, become attention seeking, emotional, easily hurt feelings etc, except Erectile dysfunction, Infertility etc,.Of course depression, sleep and memory problems may occur as side effects of leuprolide. But talk too much, become attention seeking, emotional, easily hurt feelings etc. are the result of anxiety and depression arising out of his suffering cannot ruled out.
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]